Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 628459, 23 pages
http://dx.doi.org/10.1155/2011/628459
Research Article

Asymptotic Behavior of Stochastic Partly Dissipative Lattice Systems in Weighted Spaces

Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, USA

Received 22 June 2011; Accepted 3 September 2011

Academic Editor: I. Chueshov

Copyright © 2011 Xiaoying Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. W. Bates, H. Lisei, and K. Lu, “Attractors for stochastic lattice dynamical systems,” Stochastics and Dynamics, vol. 6, no. 1, pp. 1–21, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Caraballo and K. Lu, “Attractors for stochastic lattice dynamical systems with a multiplicative noise,” Frontiers of Mathematics in China, vol. 3, no. 3, pp. 317–335, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. X. Han, “Random attractors for stochastic sine-Gordon lattice systems with multiplicative white noise,” Journal of Mathematical Analysis and Applications, vol. 376, no. 2, pp. 481–493, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Huang, “The random attractor of stochastic FitzHugh-Nagumo equations in an infinite lattice with white noises,” Physica D, vol. 233, no. 2, pp. 83–94, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Lv and J. Sun, “Dynamical behavior for stochastic lattice systems,” Chaos, Solitons and Fractals, vol. 27, no. 4, pp. 1080–1090, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Wang, S. Li, and D. Xu, “Random attractors for second-order stochastic lattice dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 1, pp. 483–494, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C. Zhao and S. Zhou, “Sufficient conditions for the existence of global random attractors for stochastic lattice dynamical systems and applications,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 78–95, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X. Han, W. Shen, and S. Zhou, “Random attractors for stochastic lattice dynamical systems in weighted spaces,” Journal of Differential Equations, vol. 250, no. 3, pp. 1235–1266, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Abdallah, “Upper semicontinuity of the attractor for lattice dynamical systems of partly dissipative reaction diffusion systems,” Journal of Applied Mathematics, vol. 2005, no. 3, pp. 273–288, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  10. X. Li and H. Lv, “Uniform attractor for the partly dissipative nonautonomous lattice systems,” Advances in Difference Equations, vol. 2009, Article ID 916316, 21 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X.-J. Li and D.-B. Wang, “Attractors for partly dissipative lattice dynamic systems in weighted spaces,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 141–156, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Li and C. Zhong, “Attractors for partly dissipative lattice dynamic systems in l2×l2,” Journal of Computational and Applied Mathematics, vol. 177, no. 1, pp. 159–174, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Van Vleck and B. Wang, “Attractors for lattice FitzHugh-Nagumo systems,” Physica D, vol. 212, no. 3-4, pp. 317–336, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Wang, Y. Liu, and Z. Wang, “Random attractors for partly dissipative stochastic lattice dynamical systems,” Journal of Difference Equations and Applications, vol. 14, no. 8, pp. 799–817, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics, Springer, Berlin, Germany, 1998.
  16. W.-J. Beyn and S. Yu. Pilyugin, “Attractors of reaction diffusion systems on infinite lattices,” Journal of Dynamics and Differential Equations, vol. 15, no. 2-3, pp. 485–515, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Wang, “Dynamics of systems on infinite lattices,” Journal of Differential Equations, vol. 221, no. 1, pp. 224–245, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. A. Adams and J. J. F. Fournier, Sobolev Spaces, vol. 140 of Pure and Applied Mathematics, Elsevier, Amsterdam, The Netherlands, 2nd edition, 2003.
  19. A. Pazy, Semigroups of Linear Operator and Applications to Partial Differential Equations, Springer, Berlin, Germany, 2007.
  20. I. Chueshov, Monotone Random Systems Theory and Applications, vol. 1779 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2002.
  21. J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 2001.